# SDR ASAA1058526

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 6,657 hours, 1,981 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Connector
- Part number: BACC18X100B
- Condition: Loose
- Location: E&E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED "ELEC" LIGHT ON LANDING.  SYS LOGGED BATT CHARGER INOP MESSAGE.  FOUND LOOSE CONNECTION ON BATT CHARGER C/B C142 TIGHTENED SAME.  SYS OPS CHECKS NORMAL PER 24 31 21.
